# SDR VTZA97697

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1379305A155
- Condition: Worn
- Location: Right
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 6273 - LYH-IAD - DURING DESCENT, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS AIRCRAFT LOST ALL HYDRAULICS PRESSURE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT HYDRAULIC FLEX LINE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
